# SDR CALA9802083

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lt&Rt Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT OVERWING EMERGENCY EXIT LIGHTS AT FLOOR LEVEL INOPERATIVE.  DAMAGED WIRING WAS REPAIRED IAW ECRA 3350-01242 AND OPERATION OF THE LIGHTS CHECKED GOOD.
